# SDR UIEA2022021700142

- Difficulty date: February 23, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 39,118 hours, 7,610 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap
- Condition: Eroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RHW NO.20 V/C FLAP EXT. LSA FOUND EROSION.( PERFORMED REPAIR AS PER CMM 57-55-42 REPAIR 17-1. )
